Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 186, NWS Springfield, MO

August 4, 2012Dent County, Phelps County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 4, 2012, 7:10 PM CDT for Dent County, Phelps County, Missouri. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2012, 7:10 PM CDT (00:10 UTC)
Expired
Aug 4, 2012, 7:27 PM CDT
In force
17 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dent County, MO, Phelps County, MO

The radar

The Springfield radar (KSGF), 147 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 6:12 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1173 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
2913 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

334 
WUUS53 KSGF 050010
SVRSGF
MOC065-161-050045-
/O.NEW.KSGF.SV.W.0186.120805T0010Z-120805T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 PM CDT SAT AUG 4 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...
  CENTRAL PHELPS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 745 PM CDT

* AT 707 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
  PHELPS COUNTY...AND MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  ANUTT...EDGAR SPRINGS AND LECOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3769 9168 3767 9199 3773 9203 3777 9202
      3788 9176
TIME...MOT...LOC 0009Z 258DEG 24KT 3772 9197

HAIL...1.00IN
WIND...60 MPH

$$

KURTZ
2 follow-up statements
677 
WWUS53 KSGF 050019
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 PM CDT SAT AUG 4 2012

MOC065-161-050045-
/O.CON.KSGF.SV.W.0186.000000T0000Z-120805T0045Z/
DENT MO-PHELPS MO-
719 PM CDT SAT AUG 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PHELPS
AND NORTHWESTERN DENT COUNTIES UNTIL 745 PM CDT...

AT 716 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
PHELPS COUNTY...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
ANUTT...EDGAR SPRINGS AND LECOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3770 9169 3767 9191 3773 9195 3777 9194
      3786 9176
TIME...MOT...LOC 0019Z 258DEG 24KT 3773 9189

HAIL...0.88IN
WIND...60 MPH

$$

KURTZ
850 
WWUS53 KSGF 050027
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
727 PM CDT SAT AUG 4 2012

MOC065-161-050037-
/O.CAN.KSGF.SV.W.0186.000000T0000Z-120805T0045Z/
DENT MO-PHELPS MO-
727 PM CDT SAT AUG 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PHELPS AND
NORTHWESTERN DENT COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3770 9169 3767 9191 3773 9195 3777 9194
      3786 9176
TIME...MOT...LOC 0027Z 258DEG 24KT 3774 9182

$$

KURTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:56 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Aug 4, 3:56 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
356 PM CDT SAT AUG 4 2012

UPPER LEVEL TROUGH CURRENTLY TRANSITING THE NORTHERN PLAINS IS
PUSHING A COLD FRONT INTO THE REGION. SURFACE FRONT CURRENTLY
EXTENDS FROM EASTERN IOWA TO CENTRAL MISSOURI INTO SOUTH CENTRAL
KANSAS. THE STATIONARY FRONT THAT HAS BEEN SETTING ACROSS THE AREA
THE PAST FEW DAYS IS CURRENTLY MOVING NORTHWARD AS A WARM FRONT
ACROSS CENTRAL ILLINOIS.

CLOUDS HAVE DEVELOPED OUT AHEAD OF THE COLD FRONT IN THE WARM AIR
ADVECTION ZONE ACROSS THE EASTERN 2/3RDS OF THE CWA. WHERE THERE
ARE BREAKS IN THE CLOUDS...TEMPERATURES ARE ALREADY APPROACHING
100 DEGREES.

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...

MODELS HAVE THE FRONT MOVING INTO THE AREA THIS AFTERNOON INTO
TONIGHT. MLCAPE VALUES OF 1500-2500 J/KG CURRENTLY OVER THE AREA
BUT WITH H7 TEMPERATURES IN THE 12-14C RANGE...ATMOSPHERE REMAINS
CAPPED. WILL PROBABLY TAKE THE FRONT MOVING INTO THE AREA TO
FINALLY BREAK THE CAP AND INITIATE STORMS. WITH INVERTED-V
SOUNDINGS AND GOOD DOWNDRAFT CAPE...PRIMARY THREAT WILL BE
DAMAGING WINDS WITH THESE STORMS. EXPECT CONVECTION TO BE OF A
SCATTERED NATURE...SO MOST LOCATIONS WILL PROBABLY SEE NO MORE
THAN 0.50 INCHES OF RAINFALL AT BEST.

FRONT THEN MOVES THROUGH THE AREA BY SUNDAY MORNING ALLOWING
SLIGHTLY COOLER AND DRIER AIR TO MOVE OVER THE REGION.
TEMPERATURES BY MONDAY WILL BE CLOSER TO SEASONAL NORMALS WITH
LOWS IN THE LOW TO MID 60S AND HIGHS IN THE LOW 90S.

GAEDE

&&

.LONG TERM (TUESDAY THROUGH SATURDAY)...

UPPER LEVEL HIGH THEN RETROGRADES AND BUILDS WESTWARD ALLOWING THE
REGION TO GET INTO NORTHWEST FLOW AND SLIGHTLY COOLER
TEMPERATURES. WILL ALSO SEE SOME WAVES COME UP AND OVER THE HIGH
MID TO LATE WEEK. NOT CARRYING ANY CHANCE POPS AT THIS TIME.

GAEDE

&&

.AVIATION...

FOR THE 18Z TAFS...A COLD FRONT WILL MOVE THROUGH THIS EVENING
WITH A WIND SHIFT EXPECTED TONIGHT. SOUTHWESTERLY WINDS SOMEWHAT
GUSTY THIS AFTERNOON WILL SHIFT TO NORTH-NORTHWEST LATE THIS
EVENING FOLLOWING THE FRONT. EXPECT SOME SCATTERED CONVECTION WITH
THE PASSAGE OF THE FRONT WITH BRIEF DROPS IN VIS AND CEILINGS WITH
HEAVIER SHOWERS AND STORMS. OTHERWISE VFR SHOULD BE THE RULE OF
THUMB OUTSIDE OF STORMS.

GRIFFIN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR MOZ055>058-066>071-
     078>083-089>092-094>098-102>106.

     EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR MOZ077-
     088-093-101.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR MOZ077-088-093-
     101.

KS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ073.

     EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ097-
     101.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ097-101.

&&
Hazardous weather outlook, Aug 4, 6:46 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 PM CDT SAT AUG 4 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060000-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
646 PM CDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.
  ELEVATED FIRE WEATHER RISK.

DISCUSSION...

TEMPERATURES EARLY THIS EVENING...WHERE IT HAS NOT RAINED...WILL
REMAIN IN THE MIDDLE 90S TO AROUND 105...THEN TEMPERATURES SHOULD
COOL AFTER SUNSET BELOW 90 DEGREES.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA
THIS EVENING...AHEAD OF A COLD FRONT THAT IS MOVING THROUGH THE
REGION. TWO AREAS OF CONVECTION HAS DEVELOPED EARLY THIS EVENING...ONE
ACROSS WESTERN MISSOURI INTO NORTHEASTER OKLAHOMA AND ANOTHER
ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI. THIS ACTIVITY WILL
CONTINUE TO TRACK TO THE EAST. SOME OF THESE STORMS COULD BECOME
STRONG TO SEVERE...WITH DAMAGING DOWNBURST WIND GUSTS IN EXCESS OF
60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. BRIEF HEAVY RAINFALL
AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO ACCOMPANY ANY
THUNDERSTORM.

AN ELEVATED TO SIGNIFICANT FIRE WEATHER RISK WILL REMAIN IN PLACE
EARLY THIS EVENING ACROSS FAR SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN
MISSOURI CLOSE TO THE OKLAHOMA STATE LINE. GUSTY SOUTHWEST WINDS
AHEAD OF AN APPROACHING FRONT WILL COMBINE WITH DRY VEGETATION IN
AREAS THAT HAVE NOT RECEIVED SIGNIFICANT RECENT RAINFALL TO
PRODUCE DANGEROUS OUTDOOR BURNING CONDITIONS. CONDITIONS WILL
RAPIDLY IMPROVE AFTER SUNSET AND WITH THE APPROACHING RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

TEMPERATURES WILL RANGE FROM THE LOWER 90S TO THE HIGHER 90S ON
AN AFTERNOON BASIS THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ALONG AND SOUTH OF
 A LAMAR TO ROLLA MISSOURI LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, Aug 4, 6:17 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND GST     DOGWOOD                 37.04N 92.83W
08/04/2012  E58 MPH          DOUGLAS            MO   AMATEUR RADIO

            NICKEL SIZE HAIL AND ESTIMATED WIND GUST OF 58 MPH WAS
            REPORTED WITH THIS STORM.

&&

WISE
Special weather statement, Aug 4, 6:23 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 PM CDT SAT AUG 4 2012

MOZ095-050000-
CHRISTIAN MO-
623 PM CDT SAT AUG 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHRISTIAN COUNTY
UNTIL 700 PM CDT...

AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHESTNUTRIDGE...OR 7 MILES SOUTH OF
HIGHLANDVILLE...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3682 9325 3682 9327 3686 9328 3691 9309
      3681 9307 3681 9318 3681 9319 3681 9325
TIME...MOT...LOC 2323Z 263DEG 15KT 3684 9323

KURTZ
Special weather statement, Aug 4, 6:29 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
629 PM CDT SAT AUG 4 2012

MOZ077-088-050000-
BARTON MO-JASPER MO-
629 PM CDT SAT AUG 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JASPER AND SOUTHERN
BARTON COUNTIES UNTIL 700 PM CDT...

AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF NASHVILLE...OR 10 MILES SOUTHWEST
OF LAMAR...MOVING EAST AT 35 MPH. WINDS AROUND 50 MPH ARE EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BOSTON...DUDENVILLE...GOLDEN CITY...
IANTHA...JASPER...KENOMA...LAMAR HEIGHTS...LAMAR...MINDENMINES...
NASHVILLE AND OAKTON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3742 9461 3749 9461 3756 9408 3730 9408
      3728 9462 3741 9462
TIME...MOT...LOC 2330Z 255DEG 29KT 3740 9435

GRIFFIN
Local storm report, Aug 4, 6:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
639 PM CDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             2 E CHESTNUTRIDGE       36.84N 93.22W
08/04/2012  E0.75 INCH       CHRISTIAN          MO   PUBLIC

&&

WISE
Local storm report, Aug 4, 6:49 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     JOPLIN                  37.08N 94.51W
08/04/2012                   JASPER             MO   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS NUMEROUS POWER LINES DOWN AND
            POWER OUTAGES AROUND THE CITY.

&&

MGRIFFIN
Local storm report, Aug 4, 7:01 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 PM CDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     JASPER                  37.34N 94.30W
08/04/2012                   JASPER             MO   EMERGENCY MNGR

            POWER POLES DOWN IN THE CITY OF JASPER. POLES ACROSS
            HIGHWAY 71 CAUSING TRAFFIC TO BACK UP.

&&

GAEDE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 7:11 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Greene, Polk49 min
Aug 4, 7:17 PM CDTSevere Thunderstorm WarningSGFPhelps28 min
Aug 4, 7:22 PM CDTSpecial Weather StatementSGFChristian23 min
Aug 4, 7:25 PM CDTSpecial Weather StatementSGFTexas35 min
Aug 4, 7:42 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence, Polk5 min
Aug 4, 7:45 PM CDTSevere Thunderstorm WarningSGFTexas45 min
Aug 4, 7:45 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Polk45 min
Aug 4, 7:51 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence39 min
Aug 4, 7:53 PM CDTSevere Thunderstorm WarningSGFOzark52 min
Aug 4, 7:53 PM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence52 min
Aug 4, 8:03 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Newton42 min
Aug 4, 8:12 PM CDTSevere Thunderstorm WarningSGFTexas33 min
Aug 4, 8:18 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Polk, Webster42 min
Aug 4, 8:27 PM CDTSevere Thunderstorm WarningSGFChristian, Dade, Greene, Lawrence, Stone22 min
Aug 4, 8:33 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark25 min
Aug 4, 8:38 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas36 min
Aug 4, 8:43 PM CDTSevere Thunderstorm WarningSGFWright47 min
Aug 4, 8:45 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps21 min
Aug 4, 8:51 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone, Taney39 min
Aug 4, 9:04 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas56 min
Aug 4, 10:30 PM CDTSevere Thunderstorm WarningSGFMcDonald34 min
Aug 4, 11:35 PM CDTSevere Thunderstorm WarningSGFPulaski14 min
Aug 5, 12:09 AM CDTSevere Thunderstorm WarningSGFGreene29 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.